# SDR MWEA010852

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: J06016529N
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, LEFT WING AFT SPAR AFT SIDE STATION XRS 164. REMOVED REPAIR, DRILLED AND INSTALLED LOWER SPAR T SECTION.
